# SDR DALA2023121210173

- Difficulty date: December 8, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 88,725 hours, 11,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 DAMAGE TO SKIN JUST BELOW STR-40RH AT FRAME 20A. .875 X .875 AND TO FRAME 20A 10.5L X 4W X 1.3750 DEEP. CORRECTIVE ACTION: REPAIRED SKIN DAMAGE IAW ER/A 614093-14 AND PRI'S 614093-14. FRAME 20A REPAIRED IAW CR/A 613958-14 AND PRI'S 613958-14. (5563031)
